# SDR FDEA201201300379

- Difficulty date: January 30, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 69,016 hours, 14,808 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF APU EXHAUST DOOR RT FUSELAGE SKIN AT STA 2120   BENEATH APU EXHAUST DOOR FOUND CORROSION.
